Reproducing Formula and Algorithm of a Familv of Biorthonormal Wavelets

Show simple item record

contributor.author Lehua, Mu [مو ليهوا] en_US
date.accessioned 2009-11-25T15:33:59Z en_US
date.available 2009-11-25T15:33:59Z en_US
date.issued 2005 en_US
identifier.citation Qatar University Science Journal, 2005, Vol. 25, Pages 1-15. en_US
identifier.uri http://hdl.handle.net/10576/10337 en_US
description.abstract In this paper we present a family of biorthonormal wavelets generated by a MRA orthonormal wavelet, which possesses two arbitrary parameters. Then we discuss new expressions of reproducing kernel as well as the corresponding Mallat's reconstruction and decomposition algorithm with respect to the family of biorthonormal wavelets. en_US
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title Reproducing Formula and Algorithm of a Familv of Biorthonormal Wavelets en_US
title.alternative صيغة وخوارزمية لتوليد عائلة مويجات ثنائية التعامد المعير ar
type Article en_US
identifier.pagination 1-15 en_US
identifier.volume 25 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record